MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING; No Match

WILSON-COOK MEDICAL INC FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING; No Match
Model Number G31537
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a - common device name: biliary catheter for stone removal that may also allow for irrigation and contrast injection investigation evaluation: a product evaluation was performed only by the video provided in response to this report because the product said to be involved was not provided to cook for evaluation.Per the video provided we cannot complete a full evaluation.Without the product or substantial evidence to contradict the complaint, it is considered confirmed based solely on statements and video describing the event.The video shows the device, and the balloon is inflated at the beginning of the video.When the stopcock is turned and negative pressure is applied to the balloon, the balloon does not deflate.The stopcock is then removed, and the balloon still does not deflate, confirming the complaint.The user shows that the syringe does not experience resistance unless it is attached to the inflation port/balloon.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the video confirmed the report; however, we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all fusion extraction balloon with multiple sizing are subjected to a visual and functional test to ensure device integrity.The functional test includes an air inflation test to ensure proper balloon function.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment, no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
In preparation for an endoscopic retrograde cholangiopancreatography, the physician selected a cook fusion extraction balloon with multiple sizing.It was reported [that] during testing of the balloon previous to the usage of the product in the patient, customer inflated the balloon as per manufacture instructions of use, the test was ok with no air leakage, but then the balloon remained inflated [failed to deflate] and the device could not be used anymore.Customer provided video of balloon failing to deflate.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION EXTRACTION BALLOON WITH MULTIPLE SIZING
Common Device Name
No Match
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key22307876
Report Number1037905-2025-00467
Device Sequence Number8081802
Product Code GCA
UDI-Device Identifier00827002315372
UDI-Public(01)00827002315372(17)260218(10)W4914909
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K040129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Model NumberG31537
Device Catalogue NumberFS-8.5-12-15-A
Device Lot NumberW4914909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ENDOSCOPE MAKE AND MODEL
Patient Age77 YR
Patient SexMale